Alert archive / Nebraska / Tornado Warnings in 2010

Tornado Warning 41, NWS Cheyenne, WY

July 4, 2010Cheyenne County, Kimball County, Nebraska

NWS Cheyenne, WY issued this tornado warning at Jul 4, 2010, 6:24 PM MDT for Cheyenne County, Kimball County, Nebraska. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2010, 6:24 PM MDT (00:24 UTC)
Expired
Jul 4, 2010, 7:15 PM MDT
In force
51 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

Counties Cheyenne County, NE, Kimball County, NE

The radar

The Cheyenne radar (KCYS), 124 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 12:39 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 638 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
638 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
-0.2
Supercell composite
-1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

528 
WFUS55 KCYS 050024
TORCYS
NEC033-105-050115-
/O.NEW.KCYS.TO.W.0041.100705T0024Z-100705T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
624 PM MDT SUN JUL 4 2010

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHEASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 715 PM MDT

* AT 621 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 7 MILES NORTHEAST OF DIX...OR 14 MILES NORTHEAST
  OF KIMBALL...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHEASTERN KIMBALL AND NORTHWESTERN
  CHEYENNE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

&&

LAT...LON 4129 10349 4138 10349 4140 10344 4139 10337
      4142 10336 4144 10327 4143 10313 4127 10311
TIME...MOT...LOC 0024Z 264DEG 15KT 4133 10340

$$

MAZUR
2 follow-up statements
554 
WWUS55 KCYS 050056
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
656 PM MDT SUN JUL 4 2010

NEC105-050106-
/O.CAN.KCYS.TO.W.0041.000000T0000Z-100705T0115Z/
KIMBALL NE-
656 PM MDT SUN JUL 4 2010

...THE TORNADO WARNING FOR NORTHEASTERN KIMBALL COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 8 PM MDT.

LAT...LON 4130 10333 4142 10335 4144 10328 4143 10313
      4129 10311
TIME...MOT...LOC 0056Z 264DEG 15KT 4132 10322

$$

NEC033-050115-
/O.CON.KCYS.TO.W.0041.000000T0000Z-100705T0115Z/
CHEYENNE NE-
656 PM MDT SUN JUL 4 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN CHEYENNE
COUNTY UNTIL 715 PM MDT...

AT 653 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 8 MILES NORTHEAST OF POTTER...OR 19 MILES NORTHWEST
OF SIDNEY...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN CHEYENNE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

&&

LAT...LON 4130 10333 4142 10335 4144 10328 4143 10313
      4129 10311
TIME...MOT...LOC 0056Z 264DEG 15KT 4132 10322

$$

MAZUR
604 
WWUS55 KCYS 050114
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
714 PM MDT SUN JUL 4 2010

NEC033-050124-
/O.EXP.KCYS.TO.W.0041.000000T0000Z-100705T0115Z/
CHEYENNE NE-
714 PM MDT SUN JUL 4 2010

...THE TORNADO WARNING FOR NORTHWESTERN CHEYENNE COUNTY WILL EXPIRE
AT 715 PM MDT...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 8 PM MDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

LAT...LON 4130 10333 4142 10335 4144 10328 4143 10313
      4129 10311
TIME...MOT...LOC 0114Z 264DEG 15KT 4131 10312

$$

MAZUR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jul 4, 2:38 PM MDT, 3 hours 46 minutes earlier.

Area forecast discussion, Jul 4, 2:38 PM MDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
238 PM MDT SUN JUL 4 2010

.SHORT TERM...TONIGHT THROUGH TUESDAY...
MAIN FORECAST IMPACT IN SHORT TERM WILL BE TORNADO POTENTIAL THIS
EVENING. CURRENT KCYS RADAR INDICATED TWO WELL DEFINED SUPERCELLS
WITH HISTORY OF PRODUCING TORNADOES IN PLATTE COUNTY AND GOSHEN
COUNTIES WHERE WARNINGS ARE CURRENTLY IN EFFECT. MOST FAVORABLE
INSTABILITY PATTERN IS SOUTH INTO COLORADO BUT FAVORABLE SHEAR
ENVIRONMENT CONTINUES ALONG EDGE OF INSTABILITY AXIS. WILL KEEP
CURRENT TREND OF SEVERE THREAT THROUGH THIS EVENING WITH HIGHEST
TSTM POTENTIAL SOUTH AND EAST OVERNIGHT. MONDAY WILL DRY OUT WITH
WEAK FLOW BEFORE NEXT COLD FRONT ARRIVES MONDAY NIGHT WITH RETURN
TO COOLING TREND. MOST SIGNIFICANT CHANGES WERE TO FIRST SIX HOUR
GRIDS FOR SEVERE WEATHER WITH ONLY MINOR CHANGES INTO TUESDAY. SLA

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY
STILL SOME DIFFERENCES EVIDENT BETWEEN THE 12Z GFS AND ECMWF MODELS
WITH RESPECT TO THE EASTWARD MOVEMENT OF THE NRN CONUS TROUGH...WITH
THE GFS MORE PROGRESSIVE AND THE ECMWF LAGGING THE TROUGH AXIS
FURTHER TO THE WEST AND SLOWER IN BUILDING THE WRN CONUS RIDGE. A
SURFACE HIGH PRESSURE SYSTEM WILL MAINTAIN A PERSISTENT BOUNDARY
LAYER EASTERLY UPSLOPE FLOW THROUGH FRIDAY. WITH INSTABILITY PEAKING
DURING THE AFTERNOON/EARLY EVENING HOURS...EXPECT WIDELY SCATTERED
THUNDERSTORM CHANCES TO CONTINUE WEDNESDAY THROUGH FRIDAY. THIS
WEEKEND...WEAK DISTURBANCES EMBEDDED WITHIN THE ANTICYCLONIC FLOW
AROUND THE WESTERN FRINGE OF THE BROAD MID/UPPER RIDGE OVER THE
SOUTHERN CONUS WILL KEEP THUNDERSTORM CHANCES IN THE FORECAST...
MAINLY FOR AREAS ALONG AND WEST OF THE MOUNTAINS. THE AIRMASS BEHIND
TUESDAY'S COLD FRONTAL PASSAGE WILL PROVIDE BELOW NORMAL TEMPS WITH
HIGHS MOSTLY IN THE 60S AND 70S ON WEDNESDAY. THURSDAY WILL BE A
TRANSITION DAY AS THE EASTERLY UPSLOPE FLOW BREAKS DOWN. TEMPS WILL
RETURN BACK TO NORMAL OR SLIGHTLY ABOVE NORMAL FOR FRIDAY THROUGH
SUNDAY.

&&

.AVIATION...18Z TAF ISSUANCE
UPPER LEVEL DISTURBANCE APPROACHING FROM THE WEST...FAVORABLE
OROGRAPHIC LIFT AND INCREASING INSTABILITY WILL DEVELOP SCT TSTMS
THIS AFTERNOON AND EVENING. A FEW STORMS MAY BECOME STRONG PRODUCING
SMALL HAIL AND GUSTY WINDS. LOCALIZED MVFR CONDITIONS AND MODERATE
TO SEVERE TURBULENCE WILL BE POSSIBLE WITHIN THESE THUNDERSTORMS.
THE TSTMS WILL WEAKEN BY LATE EVENING. OVERNIGHT...EXPECT VFR EXCEPT
FOR POSSIBLE MVFR CIGS AT KCYS.

&&

.HYDROLOGY...UPSTREAM RELEASES FROM RESERVOIRS IN EASTERN WYOMING
WILL KEEP THE NORTH PLATTE RIVER NEAR HENRY NEB JUST ABOVE FLOOD
STAGE FOR MUCH OF THE UPCOMING WEEK. RAINFALL THIS AFTERNOON AND
TONIGHT COULD ACCUMULATE BETWEEN A QUARTER AND HALF INCH OVER THE
BASIN WHICH MAY RESULT IN SLIGHTLY HIGHER STAGE VALUES THAN
PREDICTED.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...TORNADO WATCH 442 IN EFFECT UNTIL 8 PM MDT FOR CARBON
ALBANY AND LARAMIE COUNTIES.
NE...TORNADO WATCH 442 IN EFFECT UNTIL 9 PM CDT FOR BANNER
CHEYENNE AND KIMBALL COUNTIES.
&&

LONG TERM/AVIATION/HYDROLOGY...JAMSKI
Hazardous weather outlook, Jul 4, 5:33 AM MDT, 12 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
533 AM MDT SUN JUL 4 2010

NEZ002-003-019>021-054-055-095-096-WYZ101>119-051145-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
533 AM MDT SUN JUL 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG WILL OCCUR THIS MORNING ALONG THE SOUTHERN LARAMIE
RANGE BETWEEN CHEYENNE AND LARAMIE. VISIBILITIES WILL BE REDUCED
TO LESS THAN ONE HALF MILE WITHIN THE THICKEST FOG.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST
WYOMING AND THE WESTERN NEBRASKA PANHANDLE TODAY. THE STRONGEST
THUNDERSTORMS MAY CONTAIN SMALL HAIL...GUSTY WINDS TO 50
MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THUNDERSTORMS ARE
EXPECTED TO DISSIPATE BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING FROM TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jul 4, 5:39 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
539 PM MDT SUN JUL 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND GST     3 NW CHEYENNE           41.18N 104.83W
07/04/2010  M70 MPH          LARAMIE            WY   TRAINED SPOTTER

            CONTINUOUS LIGHTNING AS WELL.

&&

GCLAYCOM
Local storm report, Jul 4, 5:40 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
540 PM MDT SUN JUL 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             3 W CHEYENNE            41.15N 104.85W
07/04/2010  E0.88 INCH       LARAMIE            WY   TRAINED SPOTTER

            40 MPH WINDS AND 1 INCH PER HOUR ESTIMATED RAINFALL.

&&

GCLAYCOM
Local storm report, Jul 4, 5:56 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
556 PM MDT SUN JUL 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HEAVY RAIN       CHEYENNE                41.15N 104.79W
07/04/2010  E0.00 INCH       LARAMIE            WY   TRAINED SPOTTER

            SPOTTER ESTIMATING 2 INCHES PER HOUR RAINFALL

&&

GCLAYCOM
Special weather statement, Jul 4, 6:03 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
603 PM MDT SUN JUL 4 2010

NEZ003-019-021-096-WYZ108-050100-
BOX BUTTE NE-GOSHEN COUNTY WY-MORRILL NE-SCOTTS BLUFF NE-SOUTH SIOUX
NE-
603 PM MDT SUN JUL 4 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GOSHEN...SOUTHERN
SIOUX...SOUTHWESTERN BOX BUTTE...SCOTTS BLUFF AND NORTHWESTERN
MORRILL COUNTIES UNTIL 700 PM MDT...

AT 558 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
TORRINGTON TO 6 MILES SOUTH OF PACKER LAKE...AND MOVING EAST AT 45
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SCOTTSBLUFF...
  LYMAN...
  STEGALL...
  MORRILL...
  MITCHELL...
  SCOTTS BLUFF NATIONAL MONUMENT...
  GERING...
  TERRYTOWN...
  RATTLESNAKE HILL...
  SCOTTSBLUFF AIRPORT...
  LAKE ALICE...
  MINATARE...
  LAKE MINATARE...
  PERRIN...
  KILPATRICK LAKE...
  HENRY...
  MELBETA...

MAZUR
Special weather statement, Jul 4, 6:08 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
608 PM MDT SUN JUL 4 2010

WYZ108-117>119-050115-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-GOSHEN COUNTY
WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
608 PM MDT SUN JUL 4 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE AND SOUTHERN
GOSHEN COUNTIES UNTIL 715 PM MDT...

AT 603 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
MERIDEN REST AREA TO 10 MILES SOUTHEAST OF CHEYENNE...AND MOVING EAST
AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MERIDEN REST AREA...
  GUN BARREL...
  LA GRANGE...
  BURNS...
  HWY 85 AT HIGHWAY 216...
  HWY 85 MM 50...
  HILLSDALE...
  HWY 85 MM 60...
  HWY 85 AT HIGHWAY 151...
  I-80 EXIT 386...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 366 AND
390.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SLA
Local storm report, Jul 4, 6:24 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
624 PM MDT SUN JUL 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HEAVY RAIN       12 E CHEYENNE           41.15N 104.56W
07/04/2010  E0.00 INCH       LARAMIE            WY   TRAINED SPOTTER

            SPOTTER ESTIMATING 2 PLUS INCHES PER HOUR RAINFALL RATES

&&

GCLAYCOM

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 6:09 PM MDTSevere Thunderstorm WarningCYSKimball51 min
Jul 4, 6:40 PM MDTTornado WarningCYSKimball50 min
Jul 4, 6:52 PM MDTSevere Thunderstorm WarningCYSKimball38 min
Jul 4, 7:13 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill62 min
Jul 4, 7:21 PM MDTSevere Thunderstorm WarningCYSKimball18 min
Jul 4, 7:25 PM MDTSevere Thunderstorm WarningCYSKimball35 min
Jul 4, 7:39 PM MDTFlash Flood WarningCYSBanner, Cheyenne, Kimball, Morrill4 hr
Jul 4, 8:38 PM MDTFlash Flood WarningCYSMorrill3 hr
Jul 4, 11:28 PM MDTAreal Flood WarningCYSCheyenne, Kimball10 hr
Jul 5, 9:02 AM MDTRiver Flood WarningCYSScotts Bluff19 hr

Nearby

Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.